Oct 14, 2007
My girl friend had a cd4 cout of 119 and undectable Viral Load at the begining of September. That same day she srated ARVs. but she has apendage(feet) numbness constantly. any chance for her survival. this was the first time we tested.
| Response from Dr. Holodniy
You don't indicate what HIV meds she started. Some HIV meds can cause this symptom. In addition, HIV can sometimes do this (and improves with HIV treatment) or other infections or medical conditions (like diabetes) can also be causing this symptom as well. Although she has AIDS by her CD4 count being < 200, with good treatment, nutrition, and attention to any other medical problems, she can expect a good prognosis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Getting A Tattoo Worried I Have HIV
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Itchy Vagina After Rubbing Stripper Sign Of HIV AIDS
- Neuropathy After Reused Needle Sign Of HIV AIDS
- Psoriasis After Touching Vaginal Sore Worried I Have HIV
- Red Eyes After Barebacking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.